# SDR SWIA201743618

- Difficulty date: July 11, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,686 hours, 32,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT 2 INCHES AFT OF BS 672.2 BETWEEN STRINGERS 250R AND 26R, APPROXIMATELY .004 DEEP.  REPAIRED IAW REO.
